# SDR UIEA01050

- Difficulty date: April 26, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B9412824
- Condition: Cracked
- Location: Nr Pylon
- Part time: 100,709 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PYLON SKIN NR 4 POSITION CRACKED AT ACCESS DOOR R/S BETWEEN NAC 211.42 AND 222.50.  TRIMMED OUT CRACKED AREA.  HFEC AREA FOR ADDITIONAL CRACKING, NO CRACKS FOUND.  FABRICATED FILLER AND REPAIR DOUBLER, INSTALLED SAME PER STANDARD PRACTICES SRM 51-30.  (M)
